Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Pain while drinking something cold , itchy gums, salty taste at tip of tongue. Any ideas?

I am not sure if I have sensitive gums - but I feel pain when I drink something cold. I try to avoid but recently I started feeling that the gums are kind of itchy especially the lower. When I try to touch them with my tongue, I feel a salty taste at the tip of my toungue.I use a Sensodyne toothpaste and Listerine mouthwash. I have no bleeding yet.Pls Help!!
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
Thanks for posting your query.
Sensitivity while taking cold fluids in lower teeth may be due to-
Gingival recession.
Cervical abrasion.
I would advice you to get deep scaling done.
Exposed /abraded portion of tooth has to be restored with tooth coloured filling material.
Use soft bristled toothbrush to clean your teeth.
Avoid vigorous brushing methods.
Use chlorhexidine mouthrinse to gargle.
Hope this helps.
Answered: Fri, 17 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor